On the canonical divisor of smooth toroidal compactifications

Gabriele Di Cerbo, Luca F. Di Cerbo

Research output: Contribution to journalArticle

Abstract

In this paper, we show that the canonical divisor of a smooth toroidal compactification of a complex hyperbolic manifold must be nef if the dimension is greater or equal to three. Moreover, if n ≥ 3 we show that the numerical dimension of the canonical divisor of a smooth n-dimensional compactification is always bigger or equal to n - 1. We also show that up to a finite étale cover all such compactifications have ample canonical class, therefore refining a classical theorem of Mumford and Tai. Finally, we improve in all dimensions n ≥ 3 the cusp count for finite volume complex hyperbolic manifolds given in [DD15a].

Original languageEnglish (US)
Pages (from-to)1005-1022
Number of pages18
JournalMathematical Research Letters
Volume24
Issue number4
DOIs
StatePublished - 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the canonical divisor of smooth toroidal compactifications'. Together they form a unique fingerprint.

  • Cite this